The existence of two positive solutions for a nonlinear parameter-depending algebraic system is investigated. The main tools are a finite dimensional version of a two critical point theorem and a recent weak-strong discrete maximum principle.

Candito P., D'Agui G., Livrea R. (2021). Two positive solutions for a nonlinear parameter-depending algebraic system. DOLOMITES RESEARCH NOTES ON APPROXIMATION, 14, 10-17 [10.14658/pupj-drna-2021-2-3].

Two positive solutions for a nonlinear parameter-depending algebraic system

Livrea R.
2021-01-01

Abstract

The existence of two positive solutions for a nonlinear parameter-depending algebraic system is investigated. The main tools are a finite dimensional version of a two critical point theorem and a recent weak-strong discrete maximum principle.
2021
Settore MAT/05 - Analisi Matematica
Candito P., D'Agui G., Livrea R. (2021). Two positive solutions for a nonlinear parameter-depending algebraic system. DOLOMITES RESEARCH NOTES ON APPROXIMATION, 14, 10-17 [10.14658/pupj-drna-2021-2-3].
File in questo prodotto:
File Dimensione Formato  
Candito-Dagui-Livrea-MATA-2020-revised.pdf

accesso aperto

Descrizione: articolo
Tipologia: Post-print
Dimensione 317.36 kB
Formato Adobe PDF
317.36 kB Adobe PDF Visualizza/Apri
Two positive solutions for a nonlinear parameter-depending algebraic system.pdf

accesso aperto

Descrizione: articolo
Tipologia: Versione Editoriale
Dimensione 166.38 kB
Formato Adobe PDF
166.38 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/516103
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact